# SDR 2002UALA00053

- Difficulty date: January 8, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 38,003 hours, 11,393 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 343N330136
- Condition: Chafed
- Location: Rt Main Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UNWANTED FUEL TRANSFER FROM RIGHT FUEL TANK TO CENTER TANK.  FOUND CHAFED WATER SCAVENGE FUEL LINE.  DAMAGE CAUSED FROM COUPLING CONTACT ON ADJACENT FUEL LINE DUE TO INCORRECT CLAMPING.  REPLACED WATER SCAVENGE FUEL LINE.
